Advil Liqui-Gels Pain and Headache Reliever Ibuprofen, 200 Mg Liquid Filled Capsules, 200 Count

3.690 EGP

Fast n' Free Shipping
Category:

Pain Reliever and Fever Reducer

Advil Liqui-Gels provide fast liquid relief, right where you need it most. These liquid-filled capsules get to work in only minutes for powerful relief of headaches, backaches, muscle aches, toothaches, minor arthritis and other joint pain, and aches and pains of the common cold. Advil Liqui-Gels fight pain at the site of inflammation. This pain medication and fever reducer is designed for fast absorption, providing hours of pain relief. Each capsule contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID) that is already dissolved, for headache relief, backache relief, menstrual pain relief, joint pain relief and minor arthritis pain relief. More people turn to Advil Liqui-Gels for fast relief than any other liquid-filled pain reliever. Nothing works faster than Advil Liqui-Gels to relieve pain.(1) (1) Among non-prescription analgesics

Out of stock

Guaranteed Safe Checkout

Safe Shopping - Our Policy Includes:

  • Fast & Free Shipping
  • 500% original products Gurantee
  • Multiple Secure Payment Methods
  • Free Return & Refund
Weight 137 g

Brand

advil

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Shopping Cart
Scroll to Top